|I was prescribed Levaquin for a severe
respiratory infection the last week in February 2005.
I began taking it
and had some racing of the heart but thought it might be due to my MVP
After 5 days on it my anxiety level was so high I called my dr. and asked
if I could discontinue due to nervousness and he said O.K. On the sixth day
after taking my last dose, I suffered a seizure at around 12 am. I could
feel my legs going numb and called to my husband for help. That was the last
I remembered until I awoke to the paramedics. MRI and CAT scan ruled out any
abnormalities in the brain but after a two day visit in the hospital, I was
released with no additional meds prescribed.
My local doctor referred me to an Emory Seizure specialist. After a long
interrogation and and EEG they finally concluded that they did not have an
answer for the seizure. I still cannot drive alone and endured severe panic
attacks and hot flashes. I still have a high anxiety level but most days now
I am functioning at a normal level. I am so glad to have found this web
site. I didn't realize the number of victims from this class of drugs.